# SDR HNAA0600055

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 24,531 hours, 40,256 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN.  FOUND LIGHT SOCKET AT 2D BURNED.  C/W MP&P VOL 2 33.1
